K taper making EMFS WORSE
« on: May 07, 2019, 09:24:26 pm »
The lower I get on klonopin the EMFS get worse
I live in the dark
Anything with voltage
Are my voltage gated calcium channels open?
I do have mold toxicity and that’s the reason for EMFS BUT they’re still getting worse coming off klonopin
I can’t live at all
I read about it but still not taking it all in
Do these VGCC close eventually ?
Re: K taper making EMFS WORSE
« Reply #1 on: May 20, 2019, 01:05:37 pm »
I know someone who was on Ativan… got off slowly. She has the EMF thing. First it was screens, phone, computer, now apparently anything that plugs in!
What effects do they have on you?
There is some place in W.Virginia, I think, a place free from EMFs…
« on: April 05, 2018, 06:56:24 pm »
Hard day, but something is bothering me
Do any of you have trouble logging in lately on bb? I seem to type in the correct password, but it is causing me to have to re-enter several times sometimes.
Pain Relief Panic-PLEASE HELP
« on: March 14, 2018, 03:45:46 pm »
So, I obsessively gave myself some razor burn when shaving. In trying to heal it and make it itch less, I used Lanacane and neosporin. Now, I know neosporin is fine, but noticed my symptoms over the last few days have seemingly ramped up. I figured it was a normal window wave pattern. Today though, I noticed “benzocaine” as an ingredient on the spray can. Am I just being paranoid? If it has caused a disruption, do I need to hold for longer? What do I do, I’m scared, confused, and angry at myself for not checking the ingredients.
EDIT-I know Benzocaine is not a “Benzo”. I’m worried about its similarity to Lidocaine.